# SDR V0XD20180117002

- Difficulty date: January 17, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 33,314 hours, 24,397 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER 25R CORRODED OUT OF LIMITS BETWEEN FS 280 AND 295. REMOVED AND REPLACED DAMAGED SECTION OF STRINGER 25R IAW SRM 53-00-03, 51-25-06, 51-40-11, 51-42-06, 51-42-20, 51-21-11, 53-21-03, NDTM PART 1 51-20-006.
